# SDR SWIA202055828

- Difficulty date: November 30, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND FLOOR SILL CORRODED, FS280.00- FS300.00.   (C-CHECK) RO 2/1/2021   REPLACED RH FLOOR SILL, FS280.00-319.00 PER CRJ-900 SRM 51-42-06-001-001-A01,  51-42-21-001-001-A01, DRAWING SH690-32170 REV AD, & DRAWING SH670-32172 REV E . SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
